# SDR DALA2020091503069

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SLIDE INSTALL OF L3 DOOR GIRT BAR DOES NOT ENGAGE ON THE FLOOR FITTING AT CABIN PAX.  FOUND FLOOR FITTING AT L3 DOOR INSTALLED CORRECTLY.
